# SDR AALA202412128988

- Difficulty date: October 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 61,442 hours, 38,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND IN OPEN FASTENER HOLE LOC FR 36 RH SIDE AT 3 IN CH OF -Y1292.   PRESSURE DECK AREA. CRACK AT 12 O CLOCK.HOLE DIAMETER I S 0.194 INCH. D1-D2  0.099 INCH. PERFORMED TIME LIMITED REPAIR LOC ON FR 36 RH SIDE AT 3 INCH OF-Y1292. PRESSURE DECK AREA. IAW EA #358669.
